# SDR VNAA2019051099904

- Difficulty date: May 10, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 35,667 hours, 35,283 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35031263
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOORBEAM, I/B FLOOR SUPPORT FLANGE, IS CORRODED AT FS 591 TO FS 621 AROUND NUT PLATE PULL RIVETS. C/A: INSTALLED NEW SERVICEABLE FLOORBEAM AT RBL 9 BETWEEN FS 574-605 IAW REO #601R-53-61-3780 REV. A DATED 2011-07-15.
